Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The free genus of doubled knots

Author: Charles Livingston
Journal: Proc. Amer. Math. Soc. 104 (1988), 329-333
MSC: Primary 57M25
MathSciNet review: 958094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The free genus of an untwisted doubled knot in $ {S^3}$ can be arbitrarily large.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9939(1988)0958094-5
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia